Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 82, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Nov 3, 2024, 3:51 AM CST for Tulsa County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 3, 2024, 3:51 AM CST (09:51 UTC)
- Expired
- Nov 3, 2024, 4:15 AM CST
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Tulsa County, OK
The radar
The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 3, 1:40 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
858
WFUS54 KTSA 030951
TORTSA
OKC143-031015-
/O.NEW.KTSA.TO.W.0082.241103T0951Z-241103T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
351 AM CST Sun Nov 3 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
West central Tulsa County in northeastern Oklahoma...
* Until 415 AM CST.
* At 351 AM CST, a severe thunderstorm capable of producing a tornado
was located over Keystone State Park, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Tulsa... Sand Springs...
Mannford... Keystone State Park...
Gray...
This includes Interstate 44 between mile markers 217 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3616 9602 3607 9603 3608 9630 3616 9630
TIME...MOT...LOC 0951Z 251DEG 30KT 3612 9628
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$2 follow-up statements
934
WWUS54 KTSA 030959
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
359 AM CST Sun Nov 3 2024
OKC143-031015-
/O.CON.KTSA.TO.W.0082.000000T0000Z-241103T1015Z/
Tulsa OK-
359 AM CST Sun Nov 3 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CST FOR WEST
CENTRAL TULSA COUNTY...
At 359 AM CST, a severe thunderstorm capable of producing a tornado
was located 3 miles east of Keystone State Park, moving east at 30
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Tulsa... Sand Springs...
Keystone State Park... Gray...
This includes Interstate 44 between mile markers 217 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3616 9602 3607 9603 3608 9627 3616 9627
TIME...MOT...LOC 0959Z 256DEG 28KT 3612 9620
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$307
WWUS54 KTSA 031009
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
409 AM CST Sun Nov 3 2024
OKC143-031015-
/O.CON.KTSA.TO.W.0082.000000T0000Z-241103T1015Z/
Tulsa OK-
409 AM CST Sun Nov 3 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CST FOR CENTRAL
TULSA COUNTY...
At 409 AM CST, a severe thunderstorm capable of producing a tornado
was located over Sand Springs, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Tulsa... Sand Springs...
Gray...
This includes Interstate 44 between mile markers 217 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3616 9602 3607 9603 3608 9615 3616 9617
TIME...MOT...LOC 1009Z 264DEG 29KT 3610 9610
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Nov 3, 3:50 AM CST, 1 minute earlier.
Area forecast discussion, Nov 3, 3:50 AM CST, 1 minute before
Area Forecast Discussion
National Weather Service Tulsa OK
350 AM CST Sun Nov 3 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(Today)
Issued at 329 AM CST Sun Nov 3 2024
Heavy rainfall of 1 to 4 inches has fallen thus far across
northeast Oklahoma north of an Okemah to Grove line, with a sharp
cutoff to the south of that line, where very little rain has
fallen thus far. A QLCS producing damaging winds and a few
tornadoes is advancing east into eastern Oklahoma at this time,
and will sweep rapidly east across much of the forecast area
through the early morning hours. Much of the severe weather
threat today will be with this activity.
In the wake of the QLCS, much of the area may see a relative break
in heavier rainfall, but additional development is likely later
this afternoon. The flood watch has been expanded to now include
our entire forecast area. Afternoon high temperatures today will
mostly be in the 70s.
&&
.LONG TERM...
(Tonight through Saturday)
Issued at 329 AM CST Sun Nov 3 2024
Additional rounds of showers and storms will occur tonight into
early Monday and again later Monday afternoon and evening as the
main upper system and a cold front approach. Severe weather will
be possible again tonight with damaging winds and a few tornadoes
again being the biggest threats. A more signficant wind and
tornado threat may unfold late Monday afternoon and evening. The
additional rounds of heavy rainfall will also result in the flash
flood increasing with time.
We will dry out somewhat Tuesday and Wednesday, but the next upper
level storm system will already be brewing in the southwest U.S.
Rain chances will return Thursday through Saturday with this
system, with the higher chances in the western part of the area
Thursday and Friday. Overall rain amounts with this system look to
remain much lower than with the current system...generally under
one inch. Temperatures for most of the week will average near or
slightly above the seasonal averages.
&&
.AVIATION...
(06Z TAFS)
Issued at 1219 AM CDT Sun Nov 3 2024
Flying conditions will vary greatly across eastern Oklahoma and western
Arkansas through the valid period with several rounds of showers/storms
expected to impact area sites. IFR to MVFR conditions are anticipated
within showers/storms.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 72 66 73 52 / 100 90 100 60
FSM 75 68 76 59 / 90 100 100 100
MLC 75 67 76 52 / 100 100 100 80
BVO 71 63 72 48 / 100 90 100 50
FYV 72 65 73 53 / 100 100 100 100
BYV 74 66 74 56 / 90 100 100 100
MKO 73 65 75 52 / 100 90 100 80
MIO 71 64 72 52 / 100 100 100 90
F10 72 64 75 49 / 100 100 100 60
HHW 77 68 78 55 / 80 90 100 90
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 9 AM CST this morning through Monday afternoon
for OKZ069-072-075-076.
Flood Watch through Monday afternoon for OKZ049-053>068-070-071-
073-074.
AR...Flood Watch from 9 AM CST this morning through Monday afternoon
for ARZ001-002-010-011-019-020-029.
&&
SHORT TERM...05
LONG TERM....05
AVIATION...10Hazardous weather outlook, Nov 2, 4:57 PM CDT, 11 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 457 PM CDT Sat Nov 2 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 457 PM CDT Sat Nov 2 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma. ONSET...After 6 PM. FLASH FLOOD. RISK...Elevated. AREA...Mainly Northeast Oklahoma. ONSET...Evening. DISCUSSION... Thunderstorms will steadily spread across portions of eastern Oklahoma this evening with a limited risk of severe weather. The primary hazard is expected to be locally strong winds. Additional storms are expected to spread across the region late tonight through early Sunday. These storms will also pose a limited risk of severe weather with locally damaging winds possible. Rainfall amounts will continue to increase with the passing storms and locally heavy amounts are likely across portions of northeast Oklahoma. Localized flooding may develop this evening through the overnight hours. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY and MONDAY...Thunderstorm and Heavy Rain Potential. TUESDAY...No Hazards. WEDNESDAY and THURSDAY...Thunderstorm Potential. FRIDAY...No Hazards. EXTENDED DISCUSSION... Thunderstorms are expected to be ongoing across the region early Sunday with a limited risk of both severe weather and flooding. Additional rounds of thunderstorms are expected Sunday afternoon through Monday. A risk of both severe weather and flooding will accompany the thunderstorms with rainfall accumulations steadily increasing across the era. Widespread rainfall totals of 2 to 6 inches are expected through Monday evening with locally higher amounts near 10 inches possible. Flooding potential may increase across larger main stem rivers with these heavier rainfall amounts. Another storm system will affect the area late next week, bringing additional chances for showers and a few thunderstorms. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Nov 3, 1:24 AM CDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
124 AM CDT Sun Nov 3 2024
OKZ064-030700-
Creek OK-
124 AM CDT Sun Nov 3 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CREEK COUNTY
THROUGH 100 AM CST...
At 124 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
north of Depew, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bristow... Mannford...
Drumright... Kellyville...
Depew... Shamrock...
This includes Interstate 44 between mile markers 182 and 207.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3617 9640 3616 9634 3612 9630 3608 9630
3608 9625 3594 9612 3574 9648 3586 9662
3598 9662
TIME...MOT...LOC 0624Z 219DEG 32KT 3586 9651
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Nov 3, 2:45 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
245 AM CST Sun Nov 3 2024
OKZ054-059-030915-
Osage OK-Pawnee OK-
245 AM CST Sun Nov 3 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OSAGE AND CENTRAL PAWNEE
COUNTIES THROUGH 315 AM CST...
At 244 AM CST, Doppler radar indicated a strong thunderstorm over
Blackburn, moving northeast at 25 mph. The storm had some rotation.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Hominy... Blackburn...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3631 9658 3636 9666 3665 9652 3648 9625
TIME...MOT...LOC 0844Z 217DEG 22KT 3635 9660
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 8:14 PM CDT | Special Weather Statement | TSA | Okmulgee | 46 min |
| Nov 2, 8:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 47 min |
| Nov 2, 9:09 PM CDT | Special Weather Statement | TSA | Wagoner | 36 min |
| Nov 2, 10:49 PM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa | 4 hr |
| Nov 2, 10:51 PM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Wagoner | 114 min |
| Nov 3, 1:19 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 2 more | 3 hr |
| Nov 3, 1:24 AM CDT | Special Weather Statement | TSA | Creek | 36 min |
| Nov 3, 2:45 AM CST | Special Weather Statement | TSA | Osage | 30 min |
| Nov 3, 2:52 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 38 min |
| Nov 3, 3:04 AM CST | Tornado Warning | TSA | Osage | 14 min |
| Nov 3, 3:04 AM CST | Tornado Warning | TSA | Osage | 14 min |
| Nov 3, 3:09 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 36 min |
| Nov 3, 3:24 AM CST | Severe Thunderstorm Warning | TSA | Creek | 21 min |
| Nov 3, 3:26 AM CST | Severe Thunderstorm Warning | TSA | Osage | 19 min |
| Nov 3, 3:29 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 46 min |
| Nov 3, 3:41 AM CST | Tornado Warning | TSA | Creek | 34 min |
| Nov 3, 3:43 AM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 34 min |
| Nov 3, 3:55 AM CST | Tornado Warning | TSA | Creek | 19 min |
| Nov 3, 4:03 AM CST | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 42 min |
| Nov 3, 4:13 AM CST | Tornado Warning | TSA | Tulsa | 32 min |
| Nov 3, 4:16 AM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 29 min |
| Nov 3, 4:22 AM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 23 min |
| Nov 3, 4:24 AM CST | Tornado Warning | TSA | Rogers, Tulsa, Wagoner | 18 min |
| Nov 3, 4:29 AM CST | Tornado Warning | TSA | Cherokee, Craig, McIntosh, Mayes, Muskogee, Nowata and 2 more | 31 min |
| Nov 3, 4:36 AM CST | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 2 more | 13 min |
| Nov 3, 4:46 AM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 44 min |
| Nov 3, 4:51 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more | 39 min |
| Nov 3, 5:20 AM CST | Severe Thunderstorm Warning | TSA | Adair, Delaware, Ottawa, Sequoyah | 40 min |
| Nov 3, 7:51 AM CST | Special Weather Statement | TSA | Choctaw | 24 min |
| Nov 3, 7:54 AM CST | Special Weather Statement | TSA | LeFlore | 36 min |
| Nov 3, 8:09 AM CST | Special Weather Statement | TSA | Choctaw | 21 min |
| Nov 3, 8:32 AM CST | Special Weather Statement | TSA | LeFlore | 28 min |
| Nov 3, 12:02 PM CST | Special Weather Statement | TSA | Osage, Pawnee | 28 min |
| Nov 3, 12:14 PM CST | Special Weather Statement | TSA | Pittsburg | 31 min |
| Nov 3, 2:21 PM CST | Special Weather Statement | TSA | Okmulgee | 24 min |
| Nov 3, 2:37 PM CST | Special Weather Statement | TSA | Cherokee | 38 min |
| Nov 3, 2:40 PM CST | Special Weather Statement | TSA | Tulsa | 35 min |
| Nov 3, 2:48 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 16 min |
| Nov 3, 2:55 PM CST | Special Weather Statement | TSA | Pawnee | 35 min |
| Nov 3, 3:06 PM CST | Special Weather Statement | TSA | Adair | 24 min |
| Nov 3, 3:13 PM CST | Special Weather Statement | TSA | Nowata, Washington | 32 min |
| Nov 3, 3:30 PM CST | Special Weather Statement | TSA | Osage | 45 min |
| Nov 3, 3:54 PM CST | Special Weather Statement | TSA | Craig | 36 min |
| Nov 3, 4:18 PM CST | Special Weather Statement | TSA | Osage | 42 min |
| Nov 3, 5:01 PM CST | Special Weather Statement | TSA | Osage | 29 min |
| Nov 3, 5:29 PM CST | Special Weather Statement | TSA | Pittsburg | 31 min |
| Nov 3, 5:39 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 51 min |
| Nov 3, 5:51 PM CST | Tornado Warning | TSA | Pittsburg | 24 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.